# SDR DALA2024082308412

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9550, LIGHTNING STRIKES ON SKIN STA Y=256, 229 AND BTW RH LONGERONS 15/16 AT EXTERNAL FUSELAGE. CORRECTIVE ACTION: SKIN STA Y=256, 229 AND BTW RH LONGERONS 15/16 AT EXTERNAL FUSELAGE WAS REPAIRED PER. PRI 619580-14 REV. 4 AND ER/A 619580-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (LP 0516030)
